Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kewldude

Amox and Minocycline

Hi,

I have been taking minocycline for 2 years now and have decided to begin tapering off. So far I have gone every other day for a month and now I'm going to start taking it Monday and Thursday only for another month. My problem is on December 18, I am going to have surgery to remove my wisdom teeth. I have to take 2 500mg tabs of Amoxicillin the morning of the surgery. Will this affect my tapering off in any way? Will I have a bloom of acne bacteria after? Thanks in advance!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×